EconPapers    
Economics at your fingertips  
 

Szász–Durrmeyer Operators and Approximation

Vijay Gupta ()
Additional contact information
Vijay Gupta: Netaji Subhas University of Technology

A chapter in Computational Mathematics and Variational Analysis, 2020, pp 107-120 from Springer

Abstract: Abstract The Szász–Durrmeyer operators were introduced three and half decades ago in order to approximate integrable functions on the positive real axis. Several approximation properties of these operators have been discussed by researchers. In the present paper, we discuss some of the approximation properties of these operators in terms of weighted modulus of continuity and also in terms of first-order modulus of continuity having exponential growth. In the end, we find the difference estimate of Szász–Durrmeyer operators from the Baskakov–Szász–Mirakyan operators in weighted approximation.

Keywords: Szász–Durrmeyer operators; Weighted modulus of continuity; Quantitative asymptotic formula; Difference estimate (search for similar items in EconPapers)
Date: 2020
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-44625-3_6

Ordering information: This item can be ordered from
http://www.springer.com/9783030446253

DOI: 10.1007/978-3-030-44625-3_6

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-44625-3_6